Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

White bump formed after removing the wisdom tooth. Should I be worried?

Hi, I got all my wisdom teeth extracted 8 days ago. They were all impacted. Today I have a white hard bump that has formed between my cheek and the extraction site on upper left side. I saw my oral surgeon two days ago, he advised everything was healing well. I didn't have the bump than, should I be worried? The tooth is feeling a bit painful as is the bottom left.
Asked On : Tue, 30 Apr 2013
Answers:  3 Views:  448
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Dentist 's  Response
Hello and welcome to hcm forum,
Since you had visited your dentist and got examined,i hope there is nothing to be worried about.
Take warm saline and betadine gargle frequently.
Take complete course of antibiotics and analgesics.
Maintain good oral hygiene.
If there is pus within the bump,it has to be drained and curetted,
You can go for a second opinion too.
Hope this helps.
Answered: Wed, 1 May 2013
I find this answer helpful
Dentist Dr. Qazi Ammara's  Response
Hi,

Thanks for asking the query,

Wisdom tooth extraction is difficult procedure and often associated with post extraction complications like pain, swelling, prolonged numbness, difficulty in mouth opening, fever, malaise.
You dont worry about the symptoms as they will subside after sometimes.
There could be a chance of some broken root peice left in the socket i would suggest you to visit the concerned Dentist take an x-ray of the tooth if present it can be removed surgically.
Follow the post operative instructions given by the Dentist properly take lukewarm saline rinses and antiseptic mouthwash gargles twice daily.

Hope this helps out.

Regards.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
YOU SHOULDNOT WORRY AS THIS CAN BE EFFECT OF ANY MEDICINES USED DURING SURGERT ANTIBIOTICS PAIN KILERS AND PATACETAMOL
THE PIN AND SWEELING WILL GO SLOWLY WITHIN 7-10 DAYS
IF EVERYTHING IS HEALING SO WONT HAVE TO WORRY
IF YOU WANT YOU CAN TAKE ANTIALLERGIC CLERITIN 10 MG OD
AND APPLY KENACORT MOUTH GEL ON THE AFFECTED AREA
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor